Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 1, Pages 67–71 (Mi vmj609)  

The multidimensional analog of the Biberbach hypothesis for generalized star functions in the space $\mathbb{C}^n$, $n\geqslant 2$

M. D. Sultygov

Ingush State University

Abstract: The article is an addition to the fundamental results of the geometric theory of multidimensional complex analysis problems for classes of holomorphic functions. The radii parameterization of the Reinhart region boundaries enables one to built effective sufficient conditions for the generalized star functions as a multivariate analogue of the Biberbach hypothesis.

Key words: univalent functions, multidimensional analogue of the Biberbach hypothesis, efficiency coefficients, Taylor series, radius parameterization.

Full text: PDF file (191 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 12.05.2016

Citation: M. D. Sultygov, “The multidimensional analog of the Biberbach hypothesis for generalized star functions in the space $\mathbb{C}^n$, $n\geqslant 2$”, Vladikavkaz. Mat. Zh., 19:1 (2017), 67–71

Citation in format AMSBIB
\Bibitem{Sul17}
\by M.~D.~Sultygov
\paper The multidimensional analog of the Biberbach hypothesis for generalized star functions in the space $\mathbb{C}^n$, $n\geqslant 2$
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 1
\pages 67--71
\mathnet{http://mi.mathnet.ru/vmj609}


Linking options:
  • http://mi.mathnet.ru/eng/vmj609
  • http://mi.mathnet.ru/eng/vmj/v19/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:163
    Full text:43
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022